# SDR 9701899998

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 2720 · Rudder Control System
- Part: Switch
- Condition: Failed
- Location: Rudder
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRAVEL UNRESTRICTED LIGHT REMAINED ON AFTER TAKEOFF THROUGH 230 KNOTS.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RUDDER TRAVEL UNRESTRICTED SWITCH AND RUDDER CONTROL MANUAL SWITCH.  ALSO, REPLACED LEAKING O-RING AT BELLOWS FITTING.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
